# SDR V0XD20150505127

- Difficulty date: April 23, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDE SEAT RAILS CORRODED IN MULTIPLE AREAS FROM FS 379.00 - 645.00.  REPLACED CORRODED RAILS LT & RT SIDE SEAT IAW AMM 53-00-49.
